It Takes a Village- Resource Fair

Bloomington Rotarian Sign Up Sheet

Rotarians of Bloomington, the planning committee of It Takes a Village is asking for YOUR help! We are looking for Rotarians from all three Bloomington clubs to sign up for a shift (or two) for our upcoming Maternal and Infant Health Service project. 

It Takes A Village-A Resource Fair for Parents, Infants and Toddlers, will be held at the Warehouse on Saturday May 18th from 12-4pm. 

We need help with set up, tear down and everything in between. We need friendly, inviting Rotarians to welcome guests into the fair and explain how it works, we need caring and compassionate Rotarians to help staff our Free Family Supply Center and we need effecient and organzied Rotarians to help with day-of logistics. We have a job for EVERY Rotarian!

You can learn more about It Takes a Village at our website

Thank you in advance for signing up to help. A member of the Committee will be in touch closer to the event to confirm what you will be doing during your shift. Don't forget to wear your Rotary logo wear and your biggest smile!!

 

Location: The Warehouse
1525 S. Rogers Street, Bloomington, IN 47401

Created by:   Jessika Hane
 
Already signed up? You can change your sign up.

Date (mm/dd/yyyy) Time (EDT) Available Slot
05/17/2019 (Fri.) 6:00pm - 8:00pm  

Friday Night Set Up (8)

Fill swag bags, mark tables for vendors, signage, last minute items

 
7 of 8 slots filled
Jessika Hane
Marilyn Wood
Jim Bright (2)
Anne Bright will join me
Sandy Keller
Mike Baker (2)
05/18/2019 (Sat.) 10:00am - 12:00pm  

Event Day Set Up (8)

Early morning event set up, will involve moving of tables and other items

 
All slots filled
Marilyn Wood
Jeff Cockerill
Lon Stevens
Ron Thompson
Bailey Howard
Michael Shermis
Cheyenne Riker
Shelli Yoder
10:00am - 6:00pm  

Event Committee Full Day (12)

For those of us who are willing to be there the entire day!!

 
All slots filled
Bryan Hane
Jessika Hane
Sara Laughlin
Looking forward to it!
Melissa Stone
Dianna Scardina
JODI HOAGLAND
Danielle Stancombe
Loren Snyder
David Weil
Liz Feitl
Soni Blackburn
Emily Hoagland
11:00am - 1:00pm  

2 Hour Event Shift (10)

Specific Duties and Stations will be assigned based on skills and preference

 
5 of 10 slots filled
Carolyn Frey
Cynthia York
Art Oehmich
Efrat Feferman
Joy Harter
12:00pm - 2:00pm  

2 Hour Event Shift (10)

Specific Duties and Stations will be assigned based on skills and preference

 
6 of 10 slots filled
Carolyn Frey
JOE MORRIS
Mike Baker
Kim Gray
Gabe Colman
Jeff Goldsberry
1:00pm - 3:00pm  

2 Hour Event Shift (10)

Specific Duties and Stations will be assigned based on skills and preference

 
4 of 10 slots filled
Susan Rinne Rinne
Amy Osajima
Sally Gaskill
Lynn Schwartzberg
2:00pm - 4:00pm  

2 Hour Event Shift (10)

Specific Duties and Stations will be assigned based on skills and preference

 
5 of 10 slots filled
JOE MORRIS
Bernie Parker
Gabe Colman
Jeff Goldsberry
Brad Morrison
3:00pm - 5:00pm  

2 Hour Event Shift (10)

Specific Duties and Stations will be assigned based on skills and preference

 
3 of 10 slots filled
Susan Rinne Rinne
Katie Beck
Bernie Parker
4:00pm - 6:00pm  

Event Tear Down (10)

Help us clean up!

 
4 of 10 slots filled
Leslie Green
Bernie Parker
Efrat Feferman
Gabe Colman


©2019 SignUpGenius.
All Rights Reserved.
Privacy Policy | Terms of Service